# SDR IPXA2024021630370

- Difficulty date: January 8, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Gouged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RH PATIO DOOR FWD SIDE ACCESS PANEL AND METAL PLATE HAS GOUGED.   74-060 LOCATED, DRILLED AND INSTALLED NEW METAL PLATE AT TAIL CONE R/H PATIO DOOR FWD SIDE, IAW MD11 SRM 51-31-01.  P/N AKC7506 / BTCH # 0004230476.
